# SDR USAA2011021090676

- Difficulty date: February 3, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 59,227 hours, 25,587 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664105
- Part serial: A7041
- Condition: Unserviceable
- Location: R1 Door
- Part time: 30,734 hours, 14,454 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - BC6 - EES - R-1 DOOR EVACUATION SLIDE PACK RETAINING STRAP BUCKLE BROKEN.  REPLACED R-1 DOOR EVACUATION SLIDE PACK IAW A320 AMM 25-62-44.
